Translator Disclaimer
July, 1974 Prior Distributions on Spaces of Probability Measures
Thomas S. Ferguson
Ann. Statist. 2(4): 615-629 (July, 1974). DOI: 10.1214/aos/1176342752

Abstract

Methods of generating prior distributions on spaces of probability measures for use in Bayesian nonparametric inference are reviewed with special emphasis on the Dirichlet processes, the tailfree processes, and processes neutral to the right. Some applications are given.

Citation

Download Citation

Thomas S. Ferguson. "Prior Distributions on Spaces of Probability Measures." Ann. Statist. 2 (4) 615 - 629, July, 1974. https://doi.org/10.1214/aos/1176342752

Information

Published: July, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0286.62008
MathSciNet: MR438568
Digital Object Identifier: 10.1214/aos/1176342752

Subjects:
Primary: 62C10
Secondary: 60B05

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2 • No. 4 • July, 1974
Back to Top